# SDR F3LA2022063000065

- Difficulty date: June 6, 2022
- Submitted: June 30, 2022
- Operation: Air carrier
- Aircraft: N710FR
- Make and model: Airbus A321-211
- Aircraft serial: 07179
- Aircraft time: 18,867 hours, 7,894 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347266223000
- Part serial: NA
- Condition: Corroded
- Location: Zone 100
- Part time: 18,867 hours, 7,894 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE PEMCO N/R# 12509.0393 CABIN FLOOR BEAM -Y765 AT STA. 66 TO STA. 68 HAVE MULTIPLE SPOTS OF CORROSION OVER TOP SURFACE.
CORRECTIVE ACTION: REMOVED AND REPLACED CABIN FLOORBEAM -Y765 STA66 TO STA68 IAW AIRBUS SRM 51-72-11-911-001
